RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuzenkov, Oleg Anatol'evich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:243
Abstract pages:489
Full texts:229
References:33
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person62100
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kuzenkov.o-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/289127

Publications in Math-Net.Ru
2015
1. V. K. Zakharov, O. A. Kuzenkov, “Optimal control in mathematical state model”, Zhurnal SVMO, 17:2 (2015),  34–38  mathnet  elib
2014
2. O. A. Kuzenkov, E. A. Ryabova, “Generalization of the behavior selection model in socio-economic systems”, Zhurnal SVMO, 16:3 (2014),  62–71  mathnet
3. O. A. Kuzenkov, E. A. Ryabova, “Order of preference in self-replicating systems”, Zhurnal SVMO, 16:2 (2014),  69–75  mathnet
2013
4. O. A. Kuzenkov, E. A. Ryabova, “Some aspects of the optimization of self-replicating systems”, Zhurnal SVMO, 15:3 (2013),  89–99  mathnet
2006
5. O. A. Kuzenkov, “An optimal control for a Volterra distributed system”, Avtomat. i Telemekh., 2006, 7,  14–26  mathnet  mathscinet  zmath; Autom. Remote Control, 67:7 (2006), 1028–1038  scopus
2005
6. O. A. Kuzenkov, E. A. Ryabova, “Optimal control for a system on a unit simplex in infinite time”, Avtomat. i Telemekh., 2005, 10,  70–79  mathnet  mathscinet  zmath; Autom. Remote Control, 66:10 (2005), 1594–1602  scopus
7. O. A. Kuzenkov, “On the Stability of Solutions of Partial Differential Equations in Measure on a Measurable Subset”, Differ. Uravn., 41:8 (2005),  1105–1113  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1160–1168
2004
8. O. A. Kuzenkov, “The Cauchy Problem for a Class of Nonlinear Differential Equations in a Banach Space”, Differ. Uravn., 40:1 (2004),  24–32  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 23–32
2000
9. O. A. Kuzenkov, “Weak solutions of the Cauchy problem in the set of radon probability measures”, Differ. Uravn., 36:11 (2000),  1529–1537  mathnet  mathscinet; Differ. Equ., 36:11 (2000), 1676–1684
1999
10. O. A. Kuzenkov, “The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures”, Differ. Uravn., 35:11 (1999),  1535–1542  mathnet  mathscinet; Differ. Equ., 35:11 (1999), 1553–1560
1995
11. O. A. Kuzenkov, “Investigation of a dynamical system of Radon probability measures”, Differ. Uravn., 31:4 (1995),  591–596  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 549–554

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020